# SDR F3LA2024022600027

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N348FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08954
- Aircraft time: 15,283 hours, 6,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DEFECT FOUND DURING RON MAINTENANCE, AIRCRAFT DID NOT MAKE ITS SCHEDULED FLIGHT IN THE MORNING. LP346657 ITEM 3 : 10WL FAULT DURING EPSU TEST. CORRECTIVE ACTION: REMOVED AND REPLACED 10WL BATTERY IN REF TO AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002. NO HELP, SEE LP346658 ITEM 1 (REPLACEMENT OF THE L1 SLIDE) FOR CORRECTIVE ACTION.   /END//
